# SDR AUS20021070

- Difficulty date: September 11, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Cessna 182F
- Propeller: Hartzl HC82XF1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 07126161
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) REAR BULKHEAD LOCATED AT STA 309.187 CRACKED.
